Publications

Titre : On numerical spectral analysis of the hydrodynamic equations
Année : 2005
Type : article_acl
Auteurs : G. Hechme, Y. Nechepurenko, M. Sadkane
Résumé : The aim of this paper is to gain insight into the spectral structure of the discrete analog of hydrodynamic equations linearized at a steady state and discuss how to compute its spectral characteristics connected with the main part of the spectrum.
Thèmes :
Référence : Russian Journal of Numerical Analysis and Mathematical Modelling - vol. 20 (2) (pp 115-129 ) images/icons/doctype_link.gif